Senior Health Home > Locoid Lipocream Overdose

Treatment for a Locoid Lipocream Overdose

Treatment, if necessary, will involve supportive care, which consists of treating any symptoms that occur as a result of the overdose. In addition, if you have been using large doses of Locoid Lipocream for a long time, treatment will usually consist of gradually decreasing the dosage, instead of an abrupt withdrawal, which can cause problems.
 
Written by/reviewed by:
Last reviewed by: Kristi Monson, PharmD;
Last updated/reviewed:
List of references (click here):
Other Articles in This eMedTV Presentation
Advertisement


Topics & Medications

Quicklinks

Related Channels

eMedTV Links
Copyright © 2006-2019 Clinaero, Inc.

eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.

This site complies with the HONcode standard for trustworthy health information:
verify here.